# SDR AALA202405243786

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 46,814 hours, 18,653 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SAYS DOOR 4R IS DIFFICULT TO ARM, AND FEELS DIFFERENT THAN THE OTHER DOORS WHEN HE ARMS IT. CLEAN AND LUBRICATED AFT RIGHTHAND DOOR ARM MECHANISM
